# SDR EE4Y201908079645

- Difficulty date: August 7, 2019
- Submitted: September 2, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N54AU
- Make and model: Boeing 737-3Q8
- Aircraft serial: 28054
- Aircraft time: 51,020 hours, 23,954 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C36232
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION AT THE MAINTENANCE FACILITY, THE AFT CARGO DOOR INNER SKIN ASSEMBLY AT BS 800 WAS FOUND TO HAVE CORROSION. THE CORRODED AREA WAS TRIMMED OUT, WITH A TRIM OUT AREA OF 2.4” X 2.0”. THE AFT CARGO DOOR INNER SKIN (P/N: 65C36232) IS MADE FROM .125” THICK 7075-T62 ALUMINUM, CHEM-MILLED TO A THICKNESS OF .045 INCHES. THE TRIM OUT REMOVED 1.15” OF 0.125” THICK SKIN AND 0.85” OF 0.90” SKIN. JOB SENT TO ENGINEERING SOLUTION FOR REPAIR APPROVAL UNDER EA72-2019-002 APPROVED UNDER 8110-3 PROVIDED.
